MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72007
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of any events leading up to the lead migration that are likely to have contributed to the event.The tissue quality at the site of the implant is noted to be loose and unstable, possibly causing the leads to shift.The nalu system is not approved to treat migrain pain, thus this application of the system is off-label and the firm is unable to confirm expected effectivity of the system for this application.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat off-label migraine related to head and neck pain.After activating the system, the patient reported frequent communication issues between the ipg and external therapy discs.Patient also reported inadequate pain relief while the system was connected and running stimulation.Multiple surgical interventions were done, including repositioning the existing implant on (b)(6) 2025 (see mdr 3015425075-2025-00260) and a second relocation of the implant as well as replacement of the leads on (b)(6) 2025 (see mdr 3015425075-2025-00254).During the procedure in (b)(6) 2025 the implantable pulse generator (ipg) was relocated from the intraclavicular area to the posterior shoulder area to provide more stable tissue to support the implant.On (b)(6) 2025 the firm was notified that the patient's pain symptoms had again increased.The physician used imaging to confirm the new leads that were placed at the occipital nerve had migrated.The physician noted that there was no suspicion of any component malfunction so the plan would be to reposition the existing occipital lead.During the procedure on (b)(6) 2025 the physician replaced the migrated lead rather than repositioning the existing one.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23626743
Report Number3015425075-2025-00329
Device Sequence Number9072417
Product Code GZF
UDI-Device Identifier00812537037387
UDI-Public(01)00812537037387(11)241204(17)271204(10)9458385
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72007
Device Catalogue Number72007
Device Lot Number9458385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown